標題: Bayesian ranking responses in multiple-response questions
作者: Wang, Hsiuying
Huang, Wei Heng
交大名義發表
統計學研究所
National Chiao Tung University
Institute of Statistics
關鍵字: Bayes estimator;Dirichlet prior;Multiple-response question;Single-response questions;Surveys
公開日期: 1-一月-2014
摘要: Questionnaires are important surveying tools that are used in numerous studies. Analyses of multiple-response questions are not as well established in detail compared with single-response questions. Wang has proposed several methods for ranking responses in multiple-response questions under the frequentist set-up. However, prior information may exist for ranks of responses in numerous situations. Therefore, establishing a methodology that combines updated survey data and past information for ranking responses is an essential issue in questionnaire data analysis. This study develops Bayesian ranking methods based on several Bayesian multiple-testing procedures to rank responses by controlling the posterior expected false discovery rate. Moreover, a simulation is conducted to compare these approaches, and a real data example is presented to show the effectiveness of the methods proposed.
URI: http://dx.doi.org/10.1111/rssa.12009
http://hdl.handle.net/11536/23380
ISSN: 0964-1998
DOI: 10.1111/rssa.12009
期刊: JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY
Volume: 177
Issue: 1
起始頁: 191
結束頁: 208
顯示於類別:期刊論文


文件中的檔案:

  1. 000329309600011.pdf